# SDR SIMA201016206

- Difficulty date: June 11, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N847AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145707
- Aircraft time: 17,494 hours, 15,569 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H, A

## Discrepancy

ON FLIGHT 3011 DURING LIFT OFF THE CREW REPORTED A LAVATORY SMOKE MESSAGE ON EICAS.  PULLED CIRCUIT BREAKER E11, AND THE FLIGHT ATTENDANT PERFORMED SMOKE DETECTOR TEST AND OPERATIONAL TESTS WERE NORMAL.  THE FLIGHT ATTENDANT REPORTEDLY DID OBSERVE SMOKE.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  RESET CIRCUIT BREAKER E11, FLUSHED LAVATORY MOTOR REPEATEDLY, NO DEFECTS NOTED.  VISUALLY INSPECTED THE LAVATORY FLORESCENT LIGHTS FOR SIGNS OF OVERHEATING, NO DEFECTS NOTED.  RAN AUXILIARY POWER UNIT BLEED ON PACKS, NO ODOR OR SIGNS OF SMOKE.  CHECKED ELECTRICAL HYDRAULIC PUMPS OPERATION, NO DEFECTS NOTED.  PERFORMED OPERATIONAL CHECK OF LAVATORY SMOKE DETECTION SYSTEM, NO DEFECTS NOTED AT THIS TIME, THE OPERATIONAL CHECK WAS GOOD.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
